Alert archive / Florida / Gale Warnings in 2026
Gale Warning 4, NWS Melbourne, FL
NWS Melbourne, FL issued this gale warning at Mar 27, 2026, 2:16 PM EDT. It took effect at Mar 28, 2026, 11:00 AM EDT. It was in force for 24 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 27, 2026, 2:16 PM EDT (18:16 UTC)
- In effect from
- Mar 28, 2026, 11:00 AM EDT
- Expired
- Mar 29, 2026, 11:00 AM EDT
- In force
- 24 hr
- Issued by
- NWS Melbourne, FL
The text
As transmitted.
957 WHUS72 KMLB 271816 MWWMLB URGENT - MARINE WEATHER MESSAGE National Weather Service Melbourne FL 216 PM EDT Fri Mar 27 2026 AMZ550-570-280230- /O.UPG.KMLB.GL.A.0003.260328T1500Z-260329T1200Z/ /O.NEW.KMLB.GL.W.0004.260328T1500Z-260329T1200Z/ Flagler Beach to Volusia-Brevard County Line 0-20 nm- Flagler Beach to Volusia-Brevard County Line 20-60 nm- 216 PM EDT Fri Mar 27 2026 ...GALE WARNING IN EFFECT FROM 11 AM SATURDAY TO 8 AM EDT SUNDAY... * WHAT...Northeast winds 25 to 35 knots with gusts up to 40 knots and seas 10 to 15 feet expected. * WHERE...Flagler Beach to Volusia-Brevard County Line 0-20 nm and Flagler Beach to Volusia-Brevard County Line 20-60 nm. * WHEN...From 11 AM Saturday to 8 AM EDT Sunday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for hazardous conditions. && $$ AMZ552-572-280230- /O.UPG.KMLB.GL.A.0003.260328T1800Z-260329T1200Z/ /O.NEW.KMLB.GL.W.0004.260328T1800Z-260329T1200Z/ Volusia-Brevard County Line to Sebastian Inlet 0-20 nm-Volusia- Brevard County Line to Sebastian Inlet 20-60 nm- 216 PM EDT Fri Mar 27 2026 ...GALE WARNING IN EFFECT FROM 2 PM SATURDAY TO 8 AM EDT SUNDAY... * WHAT...Northeast winds 25 to 35 knots with gusts up to 40 knots and seas 10 to 15 feet expected. * WHERE...Volusia-Brevard County Line to Sebastian Inlet 0-20 nm and Volusia-Brevard County Line to Sebastian Inlet 20-60 nm. * WHEN...From 2 PM Saturday to 8 AM EDT Sunday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for hazardous conditions. && $$ AMZ555-575-280230- /O.UPG.KMLB.GL.A.0003.260329T0000Z-260329T1200Z/ /O.NEW.KMLB.GL.W.0004.260329T0000Z-260329T1500Z/ Sebastian Inlet to Jupiter Inlet 0-20 nm- Sebastian Inlet to Jupiter Inlet 20-60 nm- 216 PM EDT Fri Mar 27 2026 ...GALE WARNING IN EFFECT FROM 8 PM SATURDAY TO 11 AM EDT SUNDAY... * WHAT...Northeast winds 20 to 30 knots with gusts up to 35 knots and seas 10 to 15 feet expected. * WHERE...Sebastian Inlet to Jupiter Inlet 0-20 nm and Sebastian Inlet to Jupiter Inlet 20-60 nm. * WHEN...From 8 PM Saturday to 11 AM EDT Sunday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for hazardous conditions. && $$
5 follow-up statements
842 WHUS72 KMLB 280720 MWWMLB URGENT - MARINE WEATHER MESSAGE National Weather Service Melbourne FL 320 AM EDT Sat Mar 28 2026 AMZ550-570-301800- /O.CON.KMLB.GL.W.0004.260328T1500Z-260329T1200Z/ /O.NEW.KMLB.SC.Y.0021.260329T1200Z-260330T1800Z/ Flagler Beach to Volusia-Brevard County Line 0-20 nm- Flagler Beach to Volusia-Brevard County Line 20-60 nm- 320 AM EDT Sat Mar 28 2026 ...GALE WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 8 AM EDT SUNDAY... ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM SUNDAY TO 2 PM EDT MONDAY... * WHAT...For the Gale Warning, northeast winds 25 to 35 knots with gusts up to 40 knots and seas 9 to 14 feet expected. For the Small Craft Advisory, east winds 15 to 25 knots with gusts up to 30 knots and seas 8 to 13 feet expected. * WHERE...Flagler Beach to Volusia-Brevard County Line 0-20 nm and Flagler Beach to Volusia-Brevard County Line 20-60 nm. * WHEN...For the Gale Warning, from 11 AM this morning to 8 AM EDT Sunday. For the Small Craft Advisory, from 8 AM Sunday to 2 PM EDT Monday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for hazardous conditions. && $$ AMZ552-572-301800- /O.CON.KMLB.GL.W.0004.260328T1800Z-260329T1200Z/ /O.NEW.KMLB.SC.Y.0021.260329T1200Z-260330T1800Z/ Volusia-Brevard County Line to Sebastian Inlet 0-20 nm-Volusia- Brevard County Line to Sebastian Inlet 20-60 nm- 320 AM EDT Sat Mar 28 2026 ...GALE WARNING REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 8 AM EDT SUNDAY... ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM SUNDAY TO 2 PM EDT MONDAY... * WHAT...For the Gale Warning, northeast winds 20 to 30 knots with gusts up to 35 knots and seas 10 to 15 feet expected. For the Small Craft Advisory, east winds 20 to 30 knots and seas 9 to 14 feet expected. * WHERE...Volusia-Brevard County Line to Sebastian Inlet 0-20 nm and Volusia-Brevard County Line to Sebastian Inlet 20-60 nm. * WHEN...For the Gale Warning, from 2 PM this afternoon to 8 AM EDT Sunday. For the Small Craft Advisory, from 8 AM Sunday to 2 PM EDT Monday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for hazardous conditions. && $$ AMZ555-575-301800- /O.CON.KMLB.GL.W.0004.260329T0000Z-260329T1500Z/ /O.NEW.KMLB.SC.Y.0021.260329T1500Z-260330T1800Z/ Sebastian Inlet to Jupiter Inlet 0-20 nm- Sebastian Inlet to Jupiter Inlet 20-60 nm- 320 AM EDT Sat Mar 28 2026 ...GALE WARNING REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 11 AM EDT SUNDAY... ...SMALL CRAFT ADVISORY IN EFFECT FROM 11 AM SUNDAY TO 2 PM EDT MONDAY... * WHAT...For the Gale Warning, northeast winds 20 to 30 knots with gusts up to 35 knots and seas 10 to 15 feet expected. For the Small Craft Advisory, east winds 20 to 30 knots and seas 9 to 14 feet expected. * WHERE...Sebastian Inlet to Jupiter Inlet 0-20 nm and Sebastian Inlet to Jupiter Inlet 20-60 nm. * WHEN...For the Gale Warning, from 8 PM this evening to 11 AM EDT Sunday. For the Small Craft Advisory, from 11 AM Sunday to 2 PM EDT Monday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for hazardous conditions. && $$
519 WHUS72 KMLB 281949 MWWMLB URGENT - MARINE WEATHER MESSAGE National Weather Service Melbourne FL 349 PM EDT Sat Mar 28 2026 AMZ550-552-570-572-301800- /O.CON.KMLB.GL.W.0004.000000T0000Z-260329T1200Z/ /O.CON.KMLB.SC.Y.0021.260329T1200Z-260330T1800Z/ Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia- Brevard County Line to Sebastian Inlet 0-20 nm- Flagler Beach to Volusia-Brevard County Line 20-60 nm-Volusia- Brevard County Line to Sebastian Inlet 20-60 nm- 349 PM EDT Sat Mar 28 2026 ...GALE WARNING REMAINS IN EFFECT UNTIL 8 AM EDT SUNDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM SUNDAY TO 2 PM EDT MONDAY... * WHAT...For the Gale Warning, northeast winds 25 to 35 knots and seas 10 to 15 feet. For the Small Craft Advisory, east winds 20 to 30 knots and seas 10 to 15 feet expected. * WHERE...Flagler Beach to Volusia-Brevard County Line 0-20 nm, Volusia-Brevard County Line to Sebastian Inlet 0-20 nm, Flagler Beach to Volusia-Brevard County Line 20-60 nm and Volusia-Brevard County Line to Sebastian Inlet 20-60 nm. * WHEN...For the Gale Warning, until 8 AM EDT Sunday. For the Small Craft Advisory, from 8 AM Sunday to 2 PM EDT Monday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for hazardous conditions. && $$ AMZ555-575-301800- /O.CON.KMLB.GL.W.0004.260329T0000Z-260329T1500Z/ /O.CON.KMLB.SC.Y.0021.260329T1500Z-260330T1800Z/ Sebastian Inlet to Jupiter Inlet 0-20 nm- Sebastian Inlet to Jupiter Inlet 20-60 nm- 349 PM EDT Sat Mar 28 2026 ...GALE WARNING REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 11 AM EDT SUNDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 AM SUNDAY TO 2 PM EDT MONDAY... * WHAT...For the Gale Warning, northeast winds 20 to 30 knots and seas 10 to 15 feet expected. For the Small Craft Advisory, east winds 20 to 30 knots and seas 9 to 14 feet expected. * WHERE...Sebastian Inlet to Jupiter Inlet 0-20 nm and Sebastian Inlet to Jupiter Inlet 20-60 nm. * WHEN...For the Gale Warning, from 8 PM this evening to 11 AM EDT Sunday. For the Small Craft Advisory, from 11 AM Sunday to 2 PM EDT Monday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for hazardous conditions. && $$
962 WHUS72 KMLB 290715 MWWMLB URGENT - MARINE WEATHER MESSAGE National Weather Service Melbourne FL 315 AM EDT Sun Mar 29 2026 AMZ550-301800- /O.CON.KMLB.GL.W.0004.000000T0000Z-260329T1200Z/ /O.CON.KMLB.SC.Y.0021.260329T1200Z-260330T1800Z/ Flagler Beach to Volusia-Brevard County Line 0-20 nm- 315 AM EDT Sun Mar 29 2026 ...GALE WARNING REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 2 PM EDT MONDAY... * WHAT...For the Gale Warning, east winds 25 to 30 knots and seas 10 to 12 feet. For the Small Craft Advisory, east winds 20 to 30 knots and seas 6 to 11 feet expected. * WHERE...Flagler Beach to Volusia-Brevard County Line 0-20 nm. * WHEN...For the Gale Warning, until 8 AM EDT this morning. For the Small Craft Advisory, from 8 AM this morning to 2 PM EDT Monday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for hazardous conditions. && $$ AMZ552-570-572-301800- /O.CON.KMLB.GL.W.0004.000000T0000Z-260329T1200Z/ /O.EXT.KMLB.SC.Y.0021.260329T1200Z-260331T1200Z/ Volusia-Brevard County Line to Sebastian Inlet 0-20 nm- Flagler Beach to Volusia-Brevard County Line 20-60 nm-Volusia- Brevard County Line to Sebastian Inlet 20-60 nm- 315 AM EDT Sun Mar 29 2026 ...GALE WARNING REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING... ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 8 AM THIS MORNING TO 8 AM EDT TUESDAY... * WHAT...For the Gale Warning, east winds 25 to 30 knots and seas 11 to 15 feet. For the Small Craft Advisory, east winds 20 to 30 knots and seas 10 to 15 feet expected. * WHERE...Volusia-Brevard County Line to Sebastian Inlet 0-20 nm, Flagler Beach to Volusia-Brevard County Line 20-60 nm and Volusia- Brevard County Line to Sebastian Inlet 20-60 nm. * WHEN...For the Gale Warning, until 8 AM EDT this morning. For the Small Craft Advisory, from 8 AM this morning to 8 AM EDT Tuesday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for hazardous conditions. && $$ AMZ555-575-301800- /O.CON.KMLB.GL.W.0004.000000T0000Z-260329T1500Z/ /O.EXT.KMLB.SC.Y.0021.260329T1500Z-260331T1200Z/ Sebastian Inlet to Jupiter Inlet 0-20 nm- Sebastian Inlet to Jupiter Inlet 20-60 nm- 315 AM EDT Sun Mar 29 2026 ...GALE WARNING REMAINS IN EFFECT UNTIL 11 AM EDT THIS MORNING... ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 11 AM THIS MORNING TO 8 AM EDT TUESDAY... * WHAT...For the Gale Warning, east winds 25 to 30 knots and seas 10 to 15 feet. For the Small Craft Advisory, east winds 20 to 30 knots and seas 9 to 14 feet expected. * WHERE...Sebastian Inlet to Jupiter Inlet 0-20 nm and Sebastian Inlet to Jupiter Inlet 20-60 nm. * WHEN...For the Gale Warning, until 11 AM EDT this morning. For the Small Craft Advisory, from 11 AM this morning to 8 AM EDT Tuesday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for hazardous conditions. && $$
491 WHUS72 KMLB 291237 MWWMLB URGENT - MARINE WEATHER MESSAGE National Weather Service Melbourne FL 837 AM EDT Sun Mar 29 2026 AMZ555-575-311200- /O.CON.KMLB.GL.W.0004.000000T0000Z-260329T1500Z/ /O.CON.KMLB.SC.Y.0021.260329T1500Z-260331T1200Z/ Sebastian Inlet to Jupiter Inlet 0-20 nm- Sebastian Inlet to Jupiter Inlet 20-60 nm- 837 AM EDT Sun Mar 29 2026 ...GALE WARNING REMAINS IN EFFECT UNTIL 11 AM EDT THIS MORNING... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT TUESDAY... * WHAT...For the Gale Warning, east winds 25 to 30 knots and gusts to gale force. Seas 10 to 14 feet. For the Small Craft Advisory, east winds 20 to 30 knots and seas 9 to 14 feet expected. * WHERE...Sebastian Inlet to Jupiter Inlet 0-20 nm and Sebastian Inlet to Jupiter Inlet 20-60 nm. * WHEN...For the Gale Warning, until 11 AM EDT this morning. For the Small Craft Advisory, until 8 AM EDT Tuesday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for hazardous conditions. && $$ AMZ550-301800- /O.CON.KMLB.SC.Y.0021.000000T0000Z-260330T1800Z/ Flagler Beach to Volusia-Brevard County Line 0-20 nm- 837 AM EDT Sun Mar 29 2026 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT MONDAY... * WHAT...East winds 20 to 30 knots and seas 8 to 11 feet. * WHERE...Flagler Beach to Volusia-Brevard County Line 0-20 nm. * WHEN...Until 2 PM EDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AMZ552-570-572-311200- /O.CON.KMLB.SC.Y.0021.000000T0000Z-260331T1200Z/ Volusia-Brevard County Line to Sebastian Inlet 0-20 nm- Flagler Beach to Volusia-Brevard County Line 20-60 nm-Volusia- Brevard County Line to Sebastian Inlet 20-60 nm- 837 AM EDT Sun Mar 29 2026 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT TUESDAY... * WHAT...East winds 20 to 30 knots and seas 10 to 15 feet. * WHERE...Volusia-Brevard County Line to Sebastian Inlet 0-20 nm, Flagler Beach to Volusia-Brevard County Line 20-60 nm and Volusia- Brevard County Line to Sebastian Inlet 20-60 nm. * WHEN...Until 8 AM EDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
002 WHUS72 KMLB 291506 MWWMLB URGENT - MARINE WEATHER MESSAGE National Weather Service Melbourne FL 1106 AM EDT Sun Mar 29 2026 AMZ555-575-311200- /O.EXP.KMLB.GL.W.0004.000000T0000Z-260329T1500Z/ /O.CON.KMLB.SC.Y.0021.000000T0000Z-260331T1200Z/ Sebastian Inlet to Jupiter Inlet 0-20 nm- Sebastian Inlet to Jupiter Inlet 20-60 nm- 1106 AM EDT Sun Mar 29 2026 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT TUESDAY... ...GALE WARNING HAS EXPIRED... * WHAT...East winds 20 to 30 knots with occasional gusts to gale. Seas 9 to 14 feet. * WHERE...Sebastian Inlet to Jupiter Inlet 0-20 nm and Sebastian Inlet to Jupiter Inlet 20-60 nm. * WHEN...Until 8 AM EDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AMZ550-301800- /O.CON.KMLB.SC.Y.0021.000000T0000Z-260330T1800Z/ Flagler Beach to Volusia-Brevard County Line 0-20 nm- 1106 AM EDT Sun Mar 29 2026 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT MONDAY... * WHAT...East winds 15 to 25 knots with gusts up to 30 knots and seas 7 to 10 feet. * WHERE...Flagler Beach to Volusia-Brevard County Line 0-20 nm. * WHEN...Until 2 PM EDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AMZ552-570-572-311200- /O.CON.KMLB.SC.Y.0021.000000T0000Z-260331T1200Z/ Volusia-Brevard County Line to Sebastian Inlet 0-20 nm- Flagler Beach to Volusia-Brevard County Line 20-60 nm-Volusia- Brevard County Line to Sebastian Inlet 20-60 nm- 1106 AM EDT Sun Mar 29 2026 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT TUESDAY... * WHAT...East winds 20 to 30 knots with occasional gusts to gale. Seas 9 to 14 feet. * WHERE...Volusia-Brevard County Line to Sebastian Inlet 0-20 nm, Flagler Beach to Volusia-Brevard County Line 20-60 nm and Volusia- Brevard County Line to Sebastian Inlet 20-60 nm. * WHEN...Until 8 AM EDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this gale warning went out at Mar 27, 6:44 AM EDT, 7 hours 32 minutes earlier. Its key messages:
- Issued at 315 AM EDT Fri Mar 27 2026
- Shower and storm chances increase this weekend with the rapid approach of a cold front that will stall across south Florida late this weekend.
- Windy and gusty conditions are anticipated this weekend, and a Wind Advisory will likely be needed across portions of east central Florida.
- Hazardous to dangerous beach and boating conditions are forecast to develop this weekend as a result of increasing winds and seas due to the front. Entering the surf is not advised this weekend!
Area forecast discussion, Mar 27, 6:44 AM EDT, 7 hours 32 minutes before
Area Forecast Discussion
National Weather Service Melbourne FL
644 AM EDT Fri Mar 27 2026
...New AVIATION...
.KEY MESSAGES...
Issued at 315 AM EDT Fri Mar 27 2026
- Shower and storm chances increase this weekend with the rapid
approach of a cold front that will stall across south Florida
late this weekend.
- Windy and gusty conditions are anticipated this weekend, and a
Wind Advisory will likely be needed across portions of east
central Florida.
- Hazardous to dangerous beach and boating conditions are forecast
to develop this weekend as a result of increasing winds and seas
due to the front. Entering the surf is not advised this weekend!
&&
.DISCUSSION...
Issued at 315 AM EDT Fri Mar 27 2026
Today-Tonight...High pressure will remain in place across the
western Atlantic through today, with the ridge axis remaining
draped across the Florida peninsula. Light and variable to calm
winds are anticipated this morning and when combined with the
drier air and mostly clear skies, there remains a chance for fog
development early this morning. Any fog that does manage to
develop is anticipated to diminish after sunrise as winds increase
and the boundary layer mixes out. Onshore winds pick up into this
afternoon as the east coast sea breeze develops and moves inland,
enhancing wind speeds to around 10 mph. As the sea breeze pushes
inland through this afternoon and into the evening hours, there is
a low chance (20%) for some isolated shower activity, primarily
west of I-95 from the Orlando metro southward towards Lake
Okeechobee. At this time, confidence in storm development remains
too low to include mention of within the forecast due to a lack of
instability. Showers diminish into the overnight hours, with
winds becoming light and variable to calm once again tonight.
There is a chance for patchy fog development late tonight into
early Saturday across the Treasure Coast and near Lake Okeechobee.
Above normal temperatures are forecast this afternoon across east
central Florida, with highs anticipated to reach the 80s
areawide. Along the coast, the onshore winds will help keep
temperatures in the low 80s, but west of I-95, highs are forecast
to reach the mid to upper 80s. Overnight temperatures will fall
into the low to mid 60s.
Saturday-Sunday...High pressure situated across the northern
Plains region will slide southeastward towards the Mid-Atlantic
and southeastern US Saturday and Sunday, causing a cold front to
quickly move towards the Florida peninsula on Saturday before
stalling across south Florida into Sunday. As a result, rain
chances are forecast to increase areawide between 20-50% on
Saturday, with the best chances focused along the coast. By
Sunday, the highest rain chances shift southward towards the
Treasure Coast and around Lake Okeechobee as the front stalls
south of the area. There is a low chance (20-30%) for storm
development with this activity and any activity that does manage
to develop will likely be disorganized due to a lack of
instability.
Aside from the increasing rain and storm chances, winds are
anticipated to become windy and gusty areawide Saturday afternoon
as the front quickly approaches the area. Winds veer to out of the
north-northeast with sustained speeds of 15 to 25 mph and gusts
of 30 to 40 mph possible. The strongest winds are anticipated to
occur along the coast. These wind speeds are forecast to continue
across the area into Sunday, with winds becoming more easterly. A
Wind Advisory will likely be needed for portions of east central
Florida through this weekend. These winds will also lead to
rapidly increasing seas, which will result in hazardous to
dangerous beach and boating conditions. A high risk of rip
currents and rough surf are forecast. Residents and visitors
should avoid entering the ocean this week due to these hazardous
conditions.
A tight temperature gradient is anticipated across east central
Florida on Saturday as the front moves through and cooler air
begins to filter in behind the front. Afternoon highs reach the
upper 70s to low 80s from Orlando to the Cape and areas northward,
with southern portions of east central Florida still forecast to
reach the mid to upper 80s, especially across the interior. By
Sunday afternoon, the front will be south of the area and the
cooler air will settle across the peninsula, with highs generally
in the low to mid 70s areawide. Overnight lows are forecast to
remain near to slightly above normal in the upper 50s to mid 60s.
Monday-Thursday...The surface high situated across the Mid-
Atlantic and southeastern US this weekend will move offshore
across the western Atlantic into next week, with the ridge axis
remaining well north of the Florida peninsula. The stalled frontal
boundary is anticipated to gradually diminish, though plentiful
moisture will remain in place across the Florida peninsula through
the extended period as onshore winds continue to advect moisture
towards the area. East-southeast winds when combined with the
lingering moisture will produce low to medium rain chances
(20-50%) across east central Florida on Monday and low rain
chances (20-30%) from Tuesday onward. The highest rain chances
occur primarily during the afternoon hours when the east coast sea
breeze develops and moves inland, supporting shower development
primarily across the interior portions of east central Florida.
Activity will likely diminish into the evening hours each day.
Afternoon temperatures will gradually warm through the extended
period as the area remains under an area of high pressure, with
values eventually reaching above normal values by the middle of
next week. Overnight temperatures will remain relatively
unchanged.
&&
.MARINE...
Issued at 315 AM EDT Fri Mar 27 2026
Today's generally favorable boating conditions with winds below
15 knots and seas of 2 to 4 feet will be short-lived. A rapidly
approaching cold front on Saturday will cause winds to shift to
out of the north-northeast, surging to 20 to 30 knots across the
local Atlantic waters. Frequent gale-force gusts will be
possible, especially Saturday afternoon into Sunday morning. Seas
respond to this wind surge by building to 8 to 15 feet across the
local waters. A Gale Watch is in effect across the local Atlantic
waters late Saturday morning through early Sunday morning. The
front will move south of the local waters into Sunday, with
onshore winds and seas slowly subsiding late Sunday into the
start of next week. Boating conditions are anticipated to remain
poor to hazardous through at least the middle of next week.
Mostly dry conditions are anticipated across the local Atlantic
waters today. Rain and storm chances then increase to 20-50% this
weekend through Monday due to the frontal boundary. High pressure
builds north of the waters into next week, bringing lower rain
chances through the extended forecast period.
&&
.AVIATION...
(12Z TAFs)
Issued at 605 AM EDT Fri Mar 27 2026
Generally VFR, but will monitor for some early morning patchy
(dense) fog. Light/variable morning winds becoming onshore in the
afternoon along the coast with sea breeze formation and this trend
will continue into the interior thru late day/early evening.
Highest speeds up to around 12 kts across coastal TAF sites.
Previous...Looking ahead, those planning flights on Saturday
afternoon should be advised of increasing NNE winds and potential
categorical restrictions as a cold front moves through the state.
&&
.PRELIMINARY POINT TEMPS/POPS...
DAB 84 62 77 62 / 10 10 40 30
MCO 86 66 82 65 / 20 20 30 30
MLB 82 65 81 66 / 10 10 50 50
VRB 83 63 82 67 / 10 10 40 50
LEE 87 62 80 61 / 10 10 10 20
SFB 87 64 80 62 / 20 10 30 30
ORL 87 65 81 64 / 20 20 30 30
FPR 83 62 83 66 / 10 10 40 50
&&
.MLB WATCHES/WARNINGS/ADVISORIES...
FL...None.
AM...Gale Watch from Saturday morning through Sunday morning for
AMZ550-570.
Gale Watch from Saturday afternoon through Sunday morning for
AMZ552-572.
Gale Watch from Saturday evening through Sunday morning for
AMZ555-575.
&&
DISCUSSION...Tollefsen
AVIATION...SedlockThe office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 27, 2:15 PM EDT | Wind Advisory | MLB | Brevard, Indian River, Lake, Martin, Orange, Osceola and 3 more | 50 hr |
| Mar 27, 2:22 PM EDT | Rip Current Statement | MLB | Brevard, Indian River, Martin, Saint Lucie, Volusia | 19 days |
| Mar 27, 2:22 PM EDT | High Surf Advisory | MLB | Brevard, Indian River, Martin, Saint Lucie, Volusia | 3 days |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.